Alert archive / South Carolina / Small Craft Advisories in 2011

Small Craft Advisory 12, NWS Wilmington, NC

February 7, 2011

NWS Wilmington, NC issued this small craft advisory at Feb 7, 2011, 11:33 PM EST. It took effect at Feb 8, 2011, 2:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2011, 11:33 PM EST (04:33 UTC)
In effect from
Feb 8, 2011, 2:00 AM EST
Expired
Feb 8, 2011, 12:00 PM EST
In force
10 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WHUS72 KILM 080433
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1133 PM EST MON FEB 7 2011

AMZ250-252-254-256-081700-
/O.NEW.KILM.SC.Y.0012.110208T0700Z-110208T1700Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1133 PM EST MON FEB 7 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TUESDAY. 

* WINDS AND SEAS...WEST WINDS WILL INCREASE TO 20 TO 25 KT WITH A
  FEW HIGHER GUSTS OVERNIGHT. WINDS WILL VEER TO THE NORTHWEST
  TUESDAY MORNING AND BEGIN TO DIMINISH TOWARD MIDDAY. SEAS WILL
  BUILD TO 4 TO 5 FT AND TO NEAR 7 FT OUT AROUND FRYING PAN SHOALS
  THROUGH DAYBREAK. SEAS WILL SUBSIDE DURING THE LATE MORNING AND
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND
OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
RJD
3 follow-up statements
612 
WHUS72 KILM 080811
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
311 AM EST TUE FEB 8 2011

AMZ250-252-254-256-081700-
/O.CON.KILM.SC.Y.0012.000000T0000Z-110208T1700Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
311 AM EST TUE FEB 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* WINDS AND SEAS....WEST WINDS WILL INCREASE TO 20 TO 25 KT WITH A
  FEW HIGHER GUSTS. WINDS WILL VEER TO THE NORTHWEST DURING THE
  MORNING AND BEGIN TO DIMINISH TOWARD MIDDAY. SEAS WILL BUILD TO
  4 TO 5 FT AND TO NEAR 6 FT OUT AROUND FRYING PAN SHOALS THROUGH
  SUNRISE. SEAS WILL SUBSIDE DURING THE LATE MORNING AND AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND
OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
RJD
854 
WHUS72 KILM 081521
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1021 AM EST TUE FEB 8 2011

AMZ250-252-254-256-081700-
/O.CON.KILM.SC.Y.0012.000000T0000Z-110208T1700Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1021 AM EST TUE FEB 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* WINDS AND SEAS....WEST WINDS WILL INCREASE TO 20 TO 25 KT WITH A
  FEW HIGHER GUSTS. WINDS WILL VEER TO THE NORTHWEST LATE THIS
  MORNING AND BEGIN TO DIMINISH TOWARD MIDDAY. SEAS OF 4 TO 5 FT
  ARE EXPECTED (NEAR 6 FT OUT AROUND FRYING PAN SHOALS.) SEAS WILL
  SUBSIDE DURING THE LATE MORNING AND AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

9

HTTP://WWW.WEATHER.GOV/ILM
578 
WHUS72 KILM 081642
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1142 AM EST TUE FEB 8 2011

AMZ250-252-254-256-081745-
/O.EXP.KILM.SC.Y.0012.000000T0000Z-110208T1700Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1142 AM EST TUE FEB 8 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY. 

WIND SPEEDS WILL DIMINISH BELOW 25 KNOTS...BUT WILL REMAIN 
RATHER GUSTY THROUGH THE AFTERNOON HOURS. MARINERS SHOULD 
EXERCISE CAUTION...ESPECIALLY ACROSS THE NORTH CAROLINA 
COASTAL WATERS BETWEEN SURF CITY AND THE SOUTH CAROLINA 
BORDER THROUGH THE AFTERNOON.

$$

9

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 9:22 PM EST, 2 hours 11 minutes earlier.

Area forecast discussion, Feb 7, 9:22 PM EST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
922 PM EST MON FEB 7 2011

.SYNOPSIS...
LOW PRESSURE OFF THE CAROLINA COASTS WILL ACCELERATE TO THE NORTHEAST
OVERNIGHT. A COLD FRONT WILL MOVE ACROSS THE AREA TUESDAY MORNING.
COLD AND DRY HIGH PRESSURE WILL DOMINATE TUESDAY AFTERNOON THROUGH
WEDNESDAY. ANOTHER STORM SYSTEM MAY AFFECT THE REGION WEDNESDAY
NIGHT AND THURSDAY...POSSIBLY BRINGING A WINTRY MIX OF
PRECIPITATION. HIGH PRESSURE WILL BUILD INTO THE AREA FRIDAY AND
REMAIN THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 9 PM MONDAY...DOUBLE SFC LOW PRESSURE STRUCTURE EXTENDING FROM
THE LOW OVER WESTERN VIRGINIA TO THE LOW BECOMING BETTER ORGANIZED
AND OFFSHORE OF CAPE FEAR NC. THE LOW OFFSHORE WILL BECOME THE MAIN
SFC LOW AND INTENSIFY AS IT MOVES TO THE OFFSHORE WATERS OFF THE
DELMARVA COAST BY DAYBREAK TUESDAY. THIS INTENSIFICATION WILL COME
FROM THE DYNAMICS ASSOCIATED WITH THE IE. 5H VORT MAX SHOWN OVER
SOUTHERN GEORGIA VIA THE RUC AND WATER VAPOR IMAGERY. THE EARLIER
PCPN HAD MAINLY BEEN A RESULT OF OVERRUNNING TYPE RAINS. HOWEVER
...FOR THE REMAINDER OF THE NIGHT...UVVS ACROSS THE REGION WILL BE A
RESULT OF THE DYNAMICS ASSOCIATED WITH THE MID LEVEL VORT MAX AS
WELL AS THE KINEMATICS ASSOCIATED WITH THE UPPER LEVEL JET...IE
UPPER DIVERGENCE. THE REMAINING PCPN ACROSS THE FA WILL NOT BE AS
WIDESPREAD/HEAVIER AS EARLIER...AND SHOULD COME TO AN END FROM SW
TO NE BY DAYBREAK TUE. THE PROGRESSIVE FLOW ALOFT WILL FINALLY
PUSH/SHUNT THE UPPER MOISTURE PLUME EAST AND SOUTH OF THE FA BY
DAYBREAK TUE. WILL CONTINUE TO HANG ONTO SOME TYPE OF CLOUDINESS
AFTER THE PCPN ENDS...WITH A LOW LEVEL CLOUD DECK DOMINATING AS
HIGHLIGHTED VIA LATEST MODEL TIME HEIGHT SECTIONS. SFC COLD FRONT TO
PUSH THROUGH AROUND OR JUST AFTER DAYBREAK TUESDAY. LOWS FOR THE
NIGHT WILL LIKELY OCCUR AROUND OR JUST AFTER DAYBREAK TUE. AS FOR
FOG...MODEL MOS GUIDANCE INDICATES POSSIBLE PATCHY FOG LATE
WITH LOW STRATUS DOMINATING BELOW THE DEVELOPING SUBSIDENCE
INVERSION AFTER THE VORT PASSES BYE. WINDS ALSO IN THE LOW LEVELS
WILL PICK UP KEEPING ANY RAD TYPE FOG FROM DEVELOPING.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 3 PM MONDAY...COOL NORTHWESTERLY FLOW TUESDAY IN THE WAKE OF
THE FRONT AND IN ADVANCE OF HIGH PRESSURE BUILDING IN FROM THE
CENTRAL CONUS. EXPECT MAINLY CLEAR SKIES FOR THE BULK OF TUESDAY AND
TUESDAY NIGHT.  MAXIMUMS IN THE LOWER AND MIDDLE 50S ARE EXPECTED
TUESDAY WITH MINS IN THE MID TO UPPER 20S ON TAP FOR TUESDAY NIGHT.

ON WEDNESDAY...EXPECT TO SEE INCREASING CLOUDS IN ADVANCE OF A
SYSTEM MOVING NE FROM THE GULF OF MEXICO WITH MAXIMUMS SIMILAR TO
TUESDAY...PERHAPS A DEGREE OR TWO COOLER DEPENDING ON HOW QUICKLY
CLOUDS ARRIVE.  BIG POTENTIAL FOR A FORECAST BUST WEDNESDAY NIGHT
WITH THE GFS AND NAM OFFERING VERY DIFFERENT GUIDANCE ON THE
STRENGTH OF THE LOW AND THE ASSOCIATED THERMAL AND MOISTURE
PROFILES.  IF THE NAM IS CORRECT...WE COULD BE LOOKING AT A
SIGNIFICANT WINTER PRECIPITATION EVENT OVER OUR NW COUNTIES WITH
RAIN SOUTH AND EAST.  IF THE GFS IS CORRECT...WE MAY HAVE A BRIEF
PERIOD OF MAINLY LIGHT RAIN ALONG THE COAST.  FOR THE SAKE OF
CONTINUITY...THE FORECAST REFLECTS SOME POTENTIAL FOR SNOW OVER THE
NW COUNTIES WITH RAIN SOUTH AND EAST.  POPS ARE LIMITED TO THE
CHANCE CATEGORY FOR NOW DUE TO THE UNCERTAINTY.  EITHER WAY...MINS
WEDNESDAY NIGHT WILL FALL TO THE LOW TO MIDDLE 30S.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
AS OF 3 PM MONDAY...QUITE A LOW-CONFIDENCE FORECAST FOR THURSDAY AS
THE MODELS REMAIN INCONSISTENT FROM ONE RUN TO THE NEXT.  GFS/ECMWF
HAVE COME IN VERY WEAK WITH THE COASTAL LOW ON THURSDAY...AND EVEN
TRY TO SPIN UP ANOTHER LOW ON FRIDAY.  NAM IS NOW THE STRONGEST OF
THE THREE WITH THE THURSDAY SYSTEM.  HAVE SCALED BACK PRECIP
CHANCES...NOW WITH NOTHING MORE THAN A 50 POP ON THURSDAY
MORNING...BUT P-TYPE QUESTIONS PERSIST.  LOOKS LIKE THERE IS DEEP
ENOUGH SATURATION INLAND...AND LOW LEVELS ARE JUST COLD ENOUGH THAT
WE RUN THE RISK OF A RAIN/SNOW MIX INLAND FOR PART OF THURSDAY
MORNING.  MOISTURE IS NOW LOOKING ON THE MEAGER SIDE...SO WILL KNOCK
POPS DOWN TOO QUICKLY TO FACE ANY WINTRY PRECIP ISSUES THURSDAY
NIGHT AS THE SYSTEM HOPEFULLY EXITS.

BIGGEST CHANGE TO FRIDAY IS THAT THE ARCTIC SURGE PREVIOUSLY
ADVERTISED DOES NOT HAPPEN.  STILL A CHILLY HIGH WITH TEMPS WELL
BELOW NORMAL...BUT NOW LOOKS LIKE WE HAVE A DECENT CHANCE TO CRACK
50 DEGREES.

MODERATING TREND OVER THE WEEKEND AS HIGH PRESSURE EXPANDS ACROSS
THE DEEP SOUTH AND GULF COAST...KEEPING THE CAROLINAS DRY.  TEMPS
WILL RECOVER TO NEAR NORMAL FOR SUNDAY AND MONDAY.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
AS OF 00Z...IFR CEILINGS JUST NOW BEGINNING TO SET UP OVER THE
SOUTHWEST PORTION OF THE CWA...WITH SURPRISINGLY HIGH VFR CEILINGS
ALONG THE COAST. MODELS STILL INDICATE LOWERING IFR CEILINGS AT ALL
TERMINALS BY 01-02Z...BUT THE LOW CEILINGS WILL BE SHORT LIVED AS
THE OFFSHORE LOW PULLS OFF TO THE NORTHEAST...ALLOWING WEAK COLD AIR
ADVECTION TO COMMENCE. THE SUBSEQUENT MIXING SHOULD BE ENOUGH TO
SCATTER OUT THE IFR CEILINGS BY AROUND 06Z...WITH SOME STUBBORN
SPOTS HANGING ON TO IFR BY 09Z. ONCE THE WINDS SHIFT TO
NORTHWEST...EXPECT RAPIDLY IMPROVING CONDITIONS TO VFR. GUSTY
NORTHWEST WINDS ARE EXPECTED THROUGHOUT THE DAY TUESDAY.

EXTENDED OUTLOOK...PRECIPITATION CHANCES RETURN LATE WEDNESDAY NIGHT
INTO THURSDAY. MVFR TO IFR CONDITIONS ARE POSSIBLE WITH THE AREAS OF
PRECIPITATION. OTHERWISE EXPECT VFR CONDITIONS.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 9 PM MONDAY...SFC LOW BECOMING MORE DOMINATE OFFSHORE FROM
CAPE FEAR AT THE MOMENT...AND WILL FURTHER INTENSIFY AS IT REACHES
OFFSHORE FROM DELMARVA BY DAYBREAK TUESDAY. SFC PRESSURE GRADIENT
WILL TIGHTEN IN ITS WAKE...WITH A SFC COLD FRONTAL/TROF PASSAGE
SLATED AROUND DAYBREAK TUESDAY. SE-S WINDS WILL BECOME SW-W AFTER
MIDNIGHT AND INCREASE TO NEAR 20 KT WITH SOME GUSTS UP TO 25 KT. CAA
WILL BECOME BETTER REALIZED DURING THE DAY TUESDAY...AND COULD
TEMPORARILY PUSH WINDS/SEAS TO SCEC OR EVEN POSSIBLY SCA LIMITS.
WILL ATLEAST RAISE A SCEC TO ACCOMMODATE THESE PROGGED
CONDITIONS...IN A TIME RANGE FROM MIDNIGHT TONIGHT THROUGH NOON
TUESDAY. CURRENT SEAS AT 2 TO 3 FT...MAINLY A FUNCTION OF A WEAK
SOUTHERLY SWELL...WILL BECOME DOMINATED BY SW-W LOW PERIOD WIND
DRIVEN WAVES. SEAS GENERALLY WILL INCREASE TO 3 TO 5 FT BY DAYBREAK
TUE...WITH THE WATERS FROM LITTLE RIVER INLET TO FRYING PAN SHOALS
OBSERVING THE HIGHEST SEAS.

SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 3 PM MONDAY...AFTER STARTING THE DAY WITH FRISKY NW FLOW IN
THE WAKE OF THE FRONT TUESDAY...EXPECT DIMINISHING WINDS DURING THE
DAY WITH A TURN TO THE NE BY WEDNESDAY MORNING AT SPEEDS OF 15 KT OR
LESS.  NE WINDS WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT.
DEPENDING ON THE STRENGTH AND TRACK OF THE LOW...SPEEDS SHOULD
REMAIN IN THE 15 TO 20 KT RANGE  BUT THERE IS POTENTIAL FOR STRONGER
WINDS IF THE LOW IS STRONGER THAN CURRENTLY EXPECTED.  SEAS OF 5 FT
OR LESS ARE EXPECTED THROUGH THE PERIOD WITH THE HIGHEST SEAS
EXPECTED NEAR FRYING PAN SHOALS.

LONG TERM /THURSDAY THROUGH SATURDAY/...
AS OF 3 PM MONDAY...FAIRLY CONFIDENT IN WIND DIRECTION FOR THE
EXTENDED...BUT WIND SPEEDS REMAIN A QUESTION MARK GIVEN THE
UNCERTAINTY OVER HOW STRONG THE LOW OFFSHORE WILL BE.  LOOKS LIKE
15-20 KT WILL BE THE STRONGEST ON THURSDAY AND THURSDAY
EVENING...THEN DIMINISHING AND BACKING TO WEST FRIDAY AND FRIDAY
NIGHT.  SEAS WILL PEAK OUT AT 2-4 FT THURSDAY...WITH 5-6 FT A
POSSIBILITY NEAR FRYING PAN BUOY.  SLIGHTLY STRONGER WINDS OR MORE
OF A VEER TO NE COULD BRING SCA CONDITIONS INTO THE COASTAL WATERS.
AS THE TRAJECTORY BECOMES MORE OFFSHORE ON FRIDAY SEAS WILL
SUBSIDE...WITH 2-3 FT AS THE RULE GOING INTO THE WEEKEND.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...DCH
SHORT TERM...RAN
LONG TERM...RAS
AVIATION...HDL
Hazardous weather outlook, Feb 7, 11:33 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
1133 PM EST MON FEB 7 2011

AMZ250-252-254-256-090445-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1133 PM EST MON FEB 7 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-090445-
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
1133 PM EST MON FEB 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FOR WEDNESDAY NIGHT INTO THURSDAY...
A COASTAL LOW COULD PRODUCE A WINTRY MIX OF PRECIPITATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RJD

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 11:28 AM ESTRiver Flood AdvisoryILMPender4 days

Nearby

Small Craft Advisories in South Carolina, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.